# SDR USAA2014111400004

- Difficulty date: November 13, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 13,905 hours, 7,070 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

HEAVY VIBRATION FROM NOSE GEAR BEGINNING AT ROTATION.  THE VIBRATION EXTENDING INTO COCKPIT WAS LOUD & PRONOUNCED, FINALLY STOPPING AT COMPLETE RETRACTION.  REPLACED LT & RT NOSE TIRE ASSEMBLIES.
